# SDR 98UAL900601

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 3425 · Integrated Flight System
- Part: Pfd
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S PFD INTERMITTENTLY NOT VISIBLE. *S/D* SYSTEM TESTED GOOD NOTHING WAS REPLACED.
